# SDR FDEA201007062373

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159291
- Condition: Cracked
- Location: Bs 520 S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - FRAME UPPER FLANGE HAS DENT AT BS 520 BETWEEN STRINGERS 24L AND 23L. CUT- OUT DAMAGED AREA DIM 1" X .5" IAW SRM 51-10-1, FABRICATED DOUBLER FROM 7075 0 .063" DIM 7" X 4.5" IAW SRM 51-40-3 FIG 1 & INSTALLED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 REV 103.
